Metric Geometry

[1] On the constant scalar curvature K\"ahler metrics-existence results

Xiuxiong Chen Stony Brook University Jingrui Cheng Stony Brook University

Metric Geometry arXiv subject: Differential Geometry (math.DG) mathscidoc:2005.23001

[ Download ] [ 2020-05-13 03:58:06 uploaded by jrcheng ] [ 19 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Higher eigenvalues and isoperimetric inequalities on Riemannian manifolds and graphs

Fan Chung Alexander Grigoryan Shing-Tung Yau

Metric Geometry mathscidoc:1912.43520

Communications in Analysis and Geometry, 8, (5), 969-1026, 2000
[ Download ] [ 2019-12-24 20:38:03 uploaded by yaust ] [ 50 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A general Schwarz lemma for Kahler manifolds

Shing-Tung Yau

Metric Geometry mathscidoc:1912.43470

American Journal of Mathematics, 100, (1), 197-203, 1978.2
[ Download ] [ 2019-12-24 20:34:48 uploaded by yaust ] [ 3 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Isoperimetric characterization of upper curvature bounds

Alexander Lytchak Universit¨at K¨oln Stefan Wenger University of Fribourg

Metric Geometry mathscidoc:1911.43028

Acta Mathematica, 221, (1), 159 – 202, 2018
[ Download ] [ 2019-11-28 11:43:28 uploaded by actaadmin ] [ 42 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Partial regularity of harmonic maps from Alexandrov spaces

Huabin Ge Renmin University of China Wenshuai Jiang Zhejiang University Hui-Chun Zhang Sun Yat-sen University

Differential Geometry Metric Geometry mathscidoc:1908.10005

[ Download ] [ 2019-08-16 23:48:45 uploaded by Huichun_Zhang ] [ 111 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Harmonic Maps Between Alexandrov Spaces

Jia-Cheng Huang Sun Yat-sen University Hui-Chun Zhang Sun Yat-sen University

Differential Geometry Metric Geometry mathscidoc:1908.10004

J. Geom. Anal, 27, 1355-1392
[ Download ] [ 2019-08-16 23:37:18 uploaded by Huichun_Zhang ] [ 114 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Sharp geometric inequalities for the general $p$-affine capacity

Han Hong Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Metric Geometry Convex and Discrete Geometry mathscidoc:1904.23001

J. Geom. Anal., 28, (3), 2254-2287, 2018.7
[ Download ] [ 2019-04-18 06:26:17 uploaded by ydpzjumn ] [ 106 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A volume preserving flow and the isoperimetric problem in warped product spaces

Pengfei Guan McGill University Junfang Li University of Alabama Mu-Tao Wang Columbia University

Analysis of PDEs Differential Geometry Geometric Analysis and Geometric Topology Metric Geometry mathscidoc:1804.03009

[ Download ] [ 2018-04-30 14:24:26 uploaded by mutaowang ] [ 267 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On single-matrix graph-directed iterated function systems

Jun Luo The Chinese University of Hong Kong Yan-Min Yang Huazhong Agriculture University

Metric Geometry mathscidoc:1702.23001

Journal of Mathematical Analysis and Applications, 2010
[ Download ] [ 2017-02-17 22:37:52 uploaded by Jason_Luo ] [ 337 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Random walks and induced Dirichlet forms on self-similar sets

Shi-Lei Kong The Chinese University of Hong Kong Ka-Sing Lau The Chinese University of Hong Kong Ting-Kam Leonard Wong University of Southern California

Dynamical Systems Functional Analysis Metric Geometry Probability mathscidoc:1701.28005

Advances in Mathematics, 320, 1099--1134, 2017.9
[ Download ] [ 2017-01-13 11:01:54 uploaded by Shilei_Kong ] [ 290 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Hausdorff dimension of wiggly metric spaces

Jonas Azzam Department of Mathematics, University of Washington-Seattle

Functional Analysis Metric Geometry mathscidoc:1701.12027

Arkiv for Matematik, 53, (1), 1-36, 2013.3
[ Download ] [ 2017-01-08 20:36:39 uploaded by arkivadmin ] [ 642 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Tangential touch between the free and the fixed boundary in a semilinear free boundary problem in two dimensions

Mahmoudreza Bazarganzadeh Department of Mathematics, Uppsala University Erik Lindgren Department of Mathematics, Norwegian University of Science and Technology

Differential Geometry Metric Geometry mathscidoc:1701.10013

Arkiv for Matematik, 52, (1), 21-42, 2012.2
[ Download ] [ 2017-01-08 20:36:36 uploaded by arkivadmin ] [ 380 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Area-preserving isotopies of self-transverse immersions of$S$^{1}in ℝ^{2}

Cecilia Karlsson Department of Mathematics, Uppsala University

Metric Geometry Symplectic Geometry mathscidoc:1701.23001

Arkiv for Matematik, 51, (1), 85-97, 2011.3
[ Download ] [ 2017-01-08 20:36:34 uploaded by arkivadmin ] [ 371 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] C=2 Rational Toroidal Conformal Field Theories via the Gauss Product

Shinobu Hosono University of Tokyo Bong H. Lian Brandeis University Keiji Oguiso University of Tokyo Shing-Tung Yau Harvard University

Metric Geometry mathscidoc:1608.23001

Communications in Mathematical Physics , 241, 245-286, 2003
[ Download ] [ 2016-08-28 16:43:15 uploaded by lianbong ] [ 472 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved